Skip to content
My WebMD Sign In, Sign Up
Alergic Reactions to Medications
avatar
An_250721 posted:

My sister was diagnosed with Type 2 Diabetes a year or two ago. This past January she was prescribed Victoza liraglutide and immediately began suffering from itchy hands, mucus in her mouth, diarrhea, vomiting that lasted about 12 hours with each episode. Episodes were about 1 week apart. Her doctor had her stop usage after 6 weeks. Other things were researched to rule out other medical conditions. Not episodes occurred while off the medication. She then began using Novolog Mix 70/30 Flexpen last Monday and last night had the same reaction only more severe. this time she was beginning to have trouble swallowing. She was treated in the ER as an allergic reaction, is home now and resting. My question-Is there an inert ingredient common to these two medications (made by the same company) that may be causing this allergic reaction? Is there recommended resources to research this question?
Reply


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

Newly Diagnosed Diabetes?
It can be overwhelming to be diagnosed with diabetes. You may not know what steps to take and your doctor may have written a script and ... More
Was this Helpful?
39 of 50 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.